Welcome, Guest. Please login or register.
August 10, 2020, 12:27:47 am

Login with username, password and session length


Members
Stats
  • Total Posts: 755566
  • Total Topics: 63829
  • Online Today: 236
  • Online Ever: 4912
  • (November 13, 2019, 02:56:14 am)
Users Online
Users: 0
Guests: 211
Total: 211

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Do I Have HIV?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Question Regarding Symptoms  (Read 2268 times)

0 Members and 1 Guest are viewing this topic.

Offline ad21

  • Member
  • Posts: 15
Question Regarding Symptoms
« on: February 14, 2019, 11:10:59 am »
Hey guys, I have been undetectable on Biktarvy for about 2 months now. Before I went on medication, I had a rash appear on my right armpit, that then went away as I began medication. I have noticed a little redness appear on both armpits, now 2 months later, and maybe a round red mark on my stomach that appeared, but is now fading away. Is it possible or normal to still see symptoms of HIV even though I am undetectable? I am worried that the medication stopped working, and that the HIV viral load is spiking, even though this is probably unlikely, and its probably just me freaking out a little.

Offline fabio

  • Member
  • Posts: 520
Re: Question Regarding Symptoms
« Reply #1 on: February 14, 2019, 11:43:29 am »
It might be an allergy to a food or a side effect fro the drugs? If you have been taking the meds normally as prescribed I doubt you will have issues.
You should contact your doctor though and tell him about your armpits.
Take care 😊

Offline Jim Allen

  • Administrator
  • Member
  • Posts: 15,816
  • Twitter @JimAllenDublin
    • HIV Lessons
Re: Question Regarding Symptoms
« Reply #2 on: February 14, 2019, 11:47:31 am »
I agree with fabio

The thing with a rash is its depending on the cause and it can take time to heal.
Everything and nothing can cause them and to the untrained eye a lot of them look the same,

So tend to hear plenty of things are overlooked or dismissed because of this. take fungal infections, if it does not clear it may need specific treatment, just suppressing HIV is not always enough etc etc. I had a time of bad skin rashes when starting meds, firstly a viral rash (not HIV) than an antibiotic rash  >:( and that led to a fungal rash ... Fun times ... :( :(

But treated them as they came and, thankfully I did. I would urge anyone with a rash to really check with the doctor or check again if its a rash that has come back.

Jim
« Last Edit: February 14, 2019, 11:50:11 am by JimDublin »
HIV 101 - Everything you need to know
HIV 101
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

Offline Jim Allen

  • Administrator
  • Member
  • Posts: 15,816
  • Twitter @JimAllenDublin
    • HIV Lessons
Re: Question Regarding Symptoms
« Reply #3 on: February 14, 2019, 11:53:36 am »
Oh and sorry to hear about a rash.

Personally and I've said it a few times over the years, having a rash is the worst for me. It makes me feel ugly and contagious, its a horrible feeling.

So do hope whatever is the cause you can get it treated soon. 
HIV 101 - Everything you need to know
HIV 101
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

Offline ad21

  • Member
  • Posts: 15
Re: Question Regarding Symptoms
« Reply #4 on: February 14, 2019, 03:40:28 pm »
I agree with fabio

The thing with a rash is its depending on the cause and it can take time to heal.
Everything and nothing can cause them and to the untrained eye a lot of them look the same,

So tend to hear plenty of things are overlooked or dismissed because of this. take fungal infections, if it does not clear it may need specific treatment, just suppressing HIV is not always enough etc etc. I had a time of bad skin rashes when starting meds, firstly a viral rash (not HIV) than an antibiotic rash  >:( and that led to a fungal rash ... Fun times ... :( :(

But treated them as they came and, thankfully I did. I would urge anyone with a rash to really check with the doctor or check again if its a rash that has come back.

Jim

I sure hope its just a little rash. This is all still very new to me, and honestly, today I feel a little down, for the first time in weeks. There are moments it hits me, that I have this virus. :-(

Offline Jim Allen

  • Administrator
  • Member
  • Posts: 15,816
  • Twitter @JimAllenDublin
    • HIV Lessons
Re: Question Regarding Symptoms
« Reply #5 on: February 14, 2019, 04:30:55 pm »
Sorry to hear you're feeling down. If all goes well you will think about it less and less with time or at least with it being less impactful.

Year from now I'm guessing you won't think about it at all except for popping your daily pill 😉

Jim
HIV 101 - Everything you need to know
HIV 101
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

Offline ad21

  • Member
  • Posts: 15
Re: Question Regarding Symptoms
« Reply #6 on: February 14, 2019, 05:14:17 pm »
Sorry to hear you're feeling down. If all goes well you will think about it less and less with time or at least with it being less impactful.

Year from now I'm guessing you won't think about it at all except for popping your daily pill 😉

Jim

Honestly, I am hoping to be cured from this. If not from big pharma, which I think is getting close to a cure, then from God I hope. I really do believe in miracles.

Offline Jim Allen

  • Administrator
  • Member
  • Posts: 15,816
  • Twitter @JimAllenDublin
    • HIV Lessons
Re: Question Regarding Symptoms
« Reply #7 on: February 14, 2019, 08:06:12 pm »
Personally I've seen zero scientific evidence to convince me a cure for wide usage will happen in my lifetime, but if the hope & faith works for you than I am glad you have that.   

Try to take it easy, and if a cure is found or not either way in the meantime start trying to focus on living your life, the positives (Pardon the pun) you have and enjoy it whilst it lasts. ;)

Jim
« Last Edit: February 14, 2019, 08:08:18 pm by JimDublin »
HIV 101 - Everything you need to know
HIV 101
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

Offline Loa111

  • Member
  • Posts: 232
Re: Question Regarding Symptoms
« Reply #8 on: February 25, 2019, 06:43:10 am »
I had bleamishes, acne like zits n pimples, dry skin on scalp n face when I started treatment too. Spots would come n go. Annoying but no big deal. Doctor said could have been meds kicking in, could have been from the antibiotic Iím on, could be immune system recovering as Iíve asvanced Dx etc. no real way of knowing what Or why Id doc said.

Most of the acne type spots have gone n stopped coming. I still get dry flaky skin on my scalp n redness rough skin on bridge of nose n cheeks (bit annoying for vanity) anyway Iím hoping when doc lets me stop antibiotics maybe later this year that the face will clear up. Iíve been to a skin doc too n nothing major.

Anyway point is for you could just be initial meds kicking n working. 🙂

 


Terms of Membership for these forums
 

© 2020 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.